MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX22518UX
Medical Device Problem Codes Device Damaged by Another Device (2915); Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product analysis summary: a dislodged stent returned for analysis, extensive deformation was evident to the entire stent.The delivery system did not return for review.The lot number on inner pouch of the device packaging corresponded with the lot number reported on gch.A photograph of a dislodged stent.Extensive deformation is visible to the entire stent with struts stretched, also what looks to be snare device is attached to the stent.Additional information: the device was inspected before use with no issues noted.The device was prepped per ifu with no issues noted.No resistance was noted during withdrawal of the device and excessive force was not used.The stent was found outside the body once the catheter was removed.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: it was reported that a snare was not used to remove the stent.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A resolute onyx rx coronary, drug eluting stent was used to treat a very calcified lesion.It was reported that the stent dislodged after removal from the patient and that the catheter delivery system was deformed.The physician used a guide liner and thought the stent was deployed but thinks the calcification and the guideliner made the stent dislodge off the catheter.Another onyx stent was used to treat the lesion.The patient is alive with no injury.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9646394
Report Number9612164-2020-00483
Device Sequence Number353820
Product Code NIQ
UDI-Device Identifier00643169556720
UDI-Public00643169556720
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/09/2021
Device Model NumberRONYX22518UX
Device Catalogue NumberRONYX22518UX
Device Lot Number0009815547
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2020
Initial Date Received by Manufacturer 01/22/2020
Supplement Date Received by Manufacturer03/04/2020
03/25/2020
04/08/2020
Initial Report FDA Received Date01/30/2020
Supplement Report FDA Received Date03/25/2020
04/03/2020
04/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1